# SDR SWAA2022020160350

- Difficulty date: September 27, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 32,332 hours, 19,202 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF HAS MULTIPLE LAYERS OF FIBER MISSING/PEELING OVER A LARGE AREA / FLOOR PANEL 241AF TO BE REPLACED WITH NEW FLOOR PANEL ASSY. AND TO BE INSTALLED ON ROUTINE JPANEL-231-CLOSE
